Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having pain in the joints and hips. Suffering from osteoarthritis, anxiety and depression. Have high ALT levels. On Naproxen, celexa and xanax. Side effects?

My doctor had a full blood workup on me because I have Osteoarthritis in my back and hips and now all my joints hurt so bad and some muscle aches. My ALT was 119. I was wondering why so high. I have been on Naproxen for quite a while for the pain (500 MG). The pain in all my joints are so bad most of the time, doesn t mater if lying down or sitting at work during the day. I am 60 and look old because I can t stand up straight sometimes and walk a little sideways at times only because the pain throws me off balance...working on it. Suffer from Anxiety terribly and depression. I felt very emotional when I went to the Dr. s because I m so sick of the pain. Currently on celexa , xanax for palpatations,naproxen and toprol xl. Could any of these drugs be doing me in? Very upsetting. I don t have an appointment for two more weeks.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
in such situations, depression and pain need to be treated with adequate medications.

Because, one can aggravate other and vice versa

Effect of antidepressants are likely to come after few weeks

Along with medication, you should talk to someone and share your distress. This will also give relief.

Keep to your doctor's appointment and consult a psychiatrist, too
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor